Posterior consistency in linear models under shrinkage priors

Published

Journal Article

We investigate the asymptotic behaviour of posterior distributions of regression coefficients in high-dimensional linear models as the number of dimensions grows with the number of observations. We show that the posterior distribution concentrates in neighbourhoods of the true parameter under simple sufficient conditions. These conditions hold under popular shrinkage priors given some sparsity assumptions. © 2013 Biometrika Trust.

Full Text

Duke Authors

Cited Authors

  • Armagan, A; Dunson, DB; Lee, J; Bajwa, WU; Strawn, N

Published Date

  • December 1, 2013

Published In

Volume / Issue

  • 100 / 4

Start / End Page

  • 1011 - 1018

Electronic International Standard Serial Number (EISSN)

  • 1464-3510

International Standard Serial Number (ISSN)

  • 0006-3444

Digital Object Identifier (DOI)

  • 10.1093/biomet/ast028

Citation Source

  • Scopus